# SDR SWAA2024082930558

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N8833L
- Make and model: Boeing 737-8
- Aircraft serial: 67481
- Aircraft time: 5,636 hours, 3,090 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Filler
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME FILLER MISSING<[01] C/W EA M-24-153-01267 FOR CARGO DOOR CUTOUT CORNER FILLER .
